# SDR JYDRMDR04069

- Difficulty date: December 6, 2004
- Submitted: February 9, 2005
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Engine: Pwa JFTD12A5A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 643520017019
- Part serial: 210
- Condition: Cracked
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 643520500049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGB WAS REMOVED FOR MAIN SHAFT REPLACEMENT AND OVERHAUL.  AFTER DISASSEMBLY OF GEAR BOX, THE UPPER HOUSING WAS LOCALLY BLENDED, ETCHED UNDER THE INPUTS AND INSPECTED BY FPI.  THE HOUSING WAS REJECTED FOR CRACKS ON THE LT AND RT SIDE.  POOR REWELD QUALITY OF CASTING AT MFG.  (K)
